Dept. of Math & Computer Science
Fayetteville State University
Fayetteville, NC 28302-4298
Phone: (910) 672-1786
Fax: (910) 672-5461
Qualitative Theory of Differential Equations and Dynamical
Stability and periodic solutions of ordinary, partial, and functional differential equations, asymptotic fixed point and degree theory, population dynamics and delay systems
Bo Zhang, Formulas of Liapunov functions for systems of linear partial differential equations, to appear in Journal of Mathematical Analysis and Applications (available online 3/27/06)
H. Gao and Bo Zhang, Fixed points and controllability in delay systems, Fixed Point Theory and Applications, Vol.2006 (2006), Article ID 41480, p.1-14.
Bo Zhang, Necessary and sufficient conditions for stability in Volterra equations of nonconvolution type, Dynamic Systems and Applications 14(2005), 525-550.<PDF>
Bo Zhang, Fixed points and stability in differential equations with variable delays, Nonlinear Analysis 63(2005), e233-e242.<PDF>
Bo Zhang, Contraction mapping and stability in a delay-differential equation, Proceedings of Dynamic Systems and Applications 4(2004), 183-190. <PDF>
H. Gao, P. Lei, and Bo Zhang, A class of nonlinear degenerate integrodifferential control systems, SIAM Journal on Control and Optimization 43(2004), 986-1010. <PDF>
J. R. Graef, C. Qian, and Bo Zhang, Formulas for Liapunov functions for sysetems of linear difference equations, Proc. London Math. Soc. 88(2004), 185-203. <PDF>
T. A. Burton and Bo Zhang, Fixed points and stability of an integral equation: Nonuniqueness, Applied Mathematics letters 17(2004), 839-846. <PDF>
Bo Zhang, Periodicity in dissipative-repulsive systems of functional differential equations, 5(2003), Cubo Matematica Educacional, 5(2003), 331-349.
Jiang, J. Wei, and Bo Zhang, Positive periodic solutions of functional differential equations and population models, Electronic Journal of Differential Equations, 2002(2002), No.71, 1-13.
Bo Zhang, Formulas of Liapunov functions for linear ordinary and delay differential equations, Funkcialaj Ekvacioj 44(2001), 253-278.
T. A. Burton and Bo Zhang, Uniform boundedness by averaging, Acta Mathematica Hungarica 92(2001), 263-283.
Bo Zhang, Construction of Liapunov functionals for linear Volterra integrodifferential equations and stability of delay systems, Electronic Journal of Qualitative Theory of differential Equations, Proc. Coll. Qual. Theory Differ. Equ. 2000, No.30, p.1-17.
Kupper, Y. Li, and Bo Zhang, Periodic solutions for dissipative repulsive systems, Tohuku Mathematical Journal 52(2000), 321-329.
P. Eloe, M. Islam, and Bo Zhang, Uniform asymptotic stability in linear Volterra integrodifferential equations with application to delay systems, Dynamic Systems and Applications 9(2000), 331-344.
J. R. Graph, C. Qian, and Bo Zhang, Asymptotic behavior of solutions of differential equations with variable delays, Proceedings of the London Mathematical Society 81(2000), 72-92.
Last Modified: 15 Sep 2006